Palindromic complexity of codings of rotations

Blondin Massé, Alexandre; Brlek, Srecko; Labbé, Sébastien et Vuillon, Laurent (2011). « Palindromic complexity of codings of rotations ». Theoretical Computer Science, 412(46), pp. 6455-6463.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (415kB)

Résumé

We study the palindromic complexity of infinite words obtained by coding rotations on partitions of the unit circle by inspecting the return words. The main result is that every coding of rotations on two intervals is full, that is, it realizes the maximal palindromic complexity. As a byproduct, a slight improvement about return words in codings of rotations is obtained: every factor of a coding of rotations on two intervals has at most 4 complete return words, where the bound is realized only for a finite number of factors. We also provide a combinatorial proof for the special case of complementary-symmetric Rote sequences by considering both palindromes and antipalindromes occurring in it.

Type: Article de revue scientifique
Mots-clés ou Sujets: Codings of rotations; Sturmian; Rote; Return words; Full words
Unité d'appartenance: Faculté des sciences > Département d'informatique
Déposé par: Alexandre Blondin Massé
Date de dépôt: 09 mai 2016 14:30
Dernière modification: 30 mai 2016 14:44
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8430

Statistiques

Voir les statistiques sur cinq ans...